# SDR UALA2012031901784

- Difficulty date: March 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 45,183 hours, 5,513 cycles
- Engine: Pwa PW40903
- System (JASC): 2420 · AC Generation System
- Part: Grommet
- Condition: Not Seated
- Location: Nr 1 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE I/B GENERATOR FEED CABLES AT PYLON DISCONNECT BOX GROMMET MIGRATED AFT.  CORRECTIVE ACTION AS REQUIRED.  CUT LACING CORD ALONG FEEDER CABLE INSIDE BOX FOR ACCESS TO HARDWARE.  RESEATED GROMMET, INSTALLED LACING CORD, RE-INSTALLED HEAT BLANKETS AND ACCESS PANEL.  REF SERVICE BULLETIN BOEING 777-54A0024.
